# SDR IPXA2017073119972

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 18,258 hours, 11,239 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFTEY PINS INSTALLED IN ESCAPE SLIDE AND DOOR DAMPER EMEERGENCY OPERATION CYLINDER. REMOVED AND REPLACED ESCAPE SLIDE IAW AMM 25-61-0401. REMOVED SAFTEY PINS AND RESTORED ESCAPE SIDE AND DOOR DAMPER TO NORMAL OPERATION IAW AMM 25-61-21-0401AND AMM 52-10-00
